Factorial trial

Pandis, Nikolaos (2012). Factorial trial. American journal of orthodontics and dentofacial orthopedics, 142(1), pp. 147-8. St. Louis, Mo.: Mosby 10.1016/j.ajodo.2012.03.020

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine > Department of Orthodontics

UniBE Contributor:

Pandis, Nikolaos

ISSN:

0889-5406

Publisher:

Mosby

Language:

English

Submitter:

Eveline Carmen Schuler

Date Deposited:

04 Oct 2013 14:30

Last Modified:

25 Jan 2017 12:16

Publisher DOI:

10.1016/j.ajodo.2012.03.020

PubMed ID:

22749001

Web of Science ID:

000306089900024

URI:

https://boris.unibe.ch/id/eprint/11302 (FactScience: 217388)

Actions (login required)

Edit item Edit item
Provide Feedback